Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hit ankle. On cephalexin. Why is spot redder and burning?

a table fell over and hit the inside of my ankle 7 days ago..went to hospital yesterday and the x-ray shows nothing but the doc said now the spot that took the hit is infected and gave me cephalexin antibiotics . The spot is now more red ,burning and throbbing and hurts very much to walk on it or do anything..Should I get a second opinion?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
You are having severe inflammation of the ankle joint and yo have to take analgesics and antibiotics and put a compression bandage . Keep a pillow under neath your leg so as to elevate the foot .If you get fever consult a Orthopaedic surgeon and get a few blood tests done.
Get well Soon.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor